MAUDE Adverse Event Report: CORDIS US CORP. TEMPO; CATHETER, PERCUTANEOUS

CORDIS US CORP. TEMPO; CATHETER, PERCUTANEOUS
Catalog Number 451457V0
Medical Device Problem Codes Crack (1135); Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for analysis but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, two 4f rim 65cm tempo diagnostic catheters were found to be starting to crack, identified across two separate lot numbers.There was no reported patient injury.There were damages found on the device or device packaging prior to opening.The cracks on the devices were found before use, while on the shelf.The device was stored and prepped in accordance with the instructions for use (ifu).There was no reported patient injury.The device was not torqued or "steered" by the hub as it was never opened.The user was trained in the use of the device.Though only 2 devices were found to have cracks, 7 devices total are being returned for evaluation.
 
Additional Manufacturer Narrative
Updated section h2, h3, h6.Complaint conclusion: as reported, two 4f rim 65cm tempo diagnostic catheters were found starting to crack, identified across two separate lot numbers.There was no reported patient injury.There was damage found on the device or device packaging prior to opening.The cracks on the devices were found before use, while on the shelf.The device was stored and prepped in accordance with the instructions for use (ifu).There was no reported patient injury.The device was not torqued or "steered" by the hub as it was never opened.The user was trained in the use of the device.Though only 2 devices were found to have cracks, 7 devices total are being returned for evaluation.Seven sterile units of catheter cath tempo 4f rim 65cm were received coiled inside of a transparent plastic bag.The devices were unpacked to continue with the product evaluation.During the visual inspection, strain relief degradation, shown by the presence of blue polymer flaking, was found on two of the devices.These complaints were analyzed under complaint (b)(4).All seven devices were unpacked and inspected under appropriate lighting and magnification.No signs of material degradation or other anomalies were observed on any device beyond the two previously described with strain relief degradation.No allegations of malfunction were reported for the remaining five catheters, and no information was identified during inspection to suggest a deficiency or performance issue.Therefore, separate complaints are not required for these devices.2025-16880-1 amplified images were taken of the cath tempo 4f rim 65cm associated with this device, providing additional detail of yellowish discoloration on the hub and a degraded strain relief.2025-16880-3 amplified images of the device associated with this complaint confirmed degradation as shown by a yellowish discoloration on the hub and a degraded strain relief.As a result, the complaint is being escalated for further investigation.The reported ¿catheter (body/shaft) ¿ cracked¿ condition was not seen during product evaluation.However, the malfunction ¿strain relief ¿ degradation¿ was found on two devices, consistent with the information provided indicating that two units exhibited cracks.No other damage or anomalies were observed during the visual inspection of the returned device components.It is possible that the reported cracks refer to the degraded strain reliefs, as this is the typical appearance of the degraded component.The customer reported that the devices were stored in accordance with the instructions for use (ifu).Although not confirmed during this evaluation, it is recognized that polymer degradation can occur from environmental exposure, including elevated temperature or ultraviolet light, as documented in industry literature.Therefore, storage conditions at the reporting facility cannot be completely ruled out, and the exact cause of the degradation cannot be confirmed.Users are instructed to inspect the device for signs of damage prior to and during use, and any damaged product should not be used.Information for safety is provided in the product labeling to ensure users are aware of potential risks.According to the ifu, although not intended as a risk mitigation measure, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ based on the available information and product analysis, the cause of the strain relief degradation could not be determined; however, a potential relationship to the manufacturing process cannot be excluded.Therefore, an investigation has been initiated to further evaluate this scenario.No additional actions are required at this time.

Brand Name
TEMPO
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22708557
Report Number9616099-2025-01254
Device Sequence Number8958485
Product Code DQY
UDI-Device Identifier10705032008174
UDI-Public(01)10705032008174(17)261130(10)18264552
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451457V0
Device Lot Number18264552
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown